International Journal of Mathematics and Mathematical Sciences (Jan 1995)

Point-valued mappings of sets

  • Matt Insall

DOI
https://doi.org/10.1155/s0161171295001049
Journal volume & issue
Vol. 18, no. 4
pp. 819 – 822

Abstract

Read online

Let X be a metric space and let CB(X) denote the closed bounded subsets of X with the Hausdorff metric. Given a complete subspace Y of CB(X), two fixed point theorems, analogues of results in [1], are proved, and examples are given to suggest their applicability in practice.

Keywords